MathSciNet Relay Station
MathSciNet bibliographic data
MR2548247 (2010g:14082) 14P05 (14C25 57R20)
Kucharz, Wojciech; van Hamel, Joost Transcendental manifolds in real projective space and Stiefel-Whitney classes. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 8 (2009), no. 2, 267–277.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement